Alert archive / Wisconsin / Small Craft Advisories in 2025

Small Craft Advisory 49, NWS Green Bay, WI

May 6, 2025

NWS Green Bay, WI issued this small craft advisory at May 6, 2025, 11:22 AM CDT. It took effect at May 7, 2025, 4:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 6, 2025, 11:22 AM CDT (16:22 UTC)
In effect from
May 7, 2025, 4:00 AM CDT
Expired
May 8, 2025, 4:00 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

124 
WHUS73 KGRB 061622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1122 AM CDT Tue May 6 2025

LMZ521-522-070030-
/O.NEW.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1122 AM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and waves
  1 to 3 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-070030-
/O.NEW.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
1122 AM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-070030-
/O.NEW.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1122 AM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and waves
  2 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
8 follow-up statements
799 
WHUS73 KGRB 062001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
301 PM CDT Tue May 6 2025

LMZ521-522-070415-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
301 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 15 kts with gusts up to 25 kts and 
  waves 1 to 3 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-070415-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
301 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kts with gusts up to 25 kts and 
  waves 1 to 3 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-070415-
/O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
301 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WHAT...North winds 10 to 20 kts with gusts up to 30 kts and
  waves 3 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
644 
WHUS73 KGRB 070230
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
930 PM CDT Tue May 6 2025

LMZ521-522-071030-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
930 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North to northeast winds 10 to 15 kts with gusts up to 
  25 kts and waves 1 to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-071030-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
930 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WHAT...North to northeast winds 10 to 20 kts with gusts up to 
  25 kts and waves 1 to 3 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-071030-
/O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
930 PM CDT Tue May 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WHAT...North to northeast winds 10 to 20 kts with gusts up to 
  30 kts and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 7 AM Wednesday to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
994 
WHUS73 KGRB 070802
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
302 AM CDT Wed May 7 2025

LMZ521-522-071615-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
302 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-071615-
/O.CON.KGRB.SC.Y.0049.250507T0900Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
302 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-071615-
/O.CON.KGRB.SC.Y.0049.250507T1200Z-250508T0600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
302 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM CDT THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 7 AM this morning to 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
289 
WHUS73 KGRB 071441
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
941 AM CDT Wed May 7 2025

LMZ521-522-080000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
941 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-080000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
941 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 10 to 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-080000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0600Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
941 AM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 1 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
279 
WHUS73 KGRB 072015
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
315 PM CDT Wed May 7 2025

LMZ542-543-080415-
/O.EXT.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
315 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 30
  kt and waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-080000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
315 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North to northeast winds around 15 kt with gusts up to 
  25 kt and waves 1 to 3 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-080000-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/
Rock Island Passage to Sturgeon Bay WI-
315 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North to northeast winds 15 to 20 kt with gusts up to 25
  kt and waves 1 to 3 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
403 
WHUS73 KGRB 080003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
703 PM CDT Wed May 7 2025

LMZ521-522-541-080115-
/O.EXP.KGRB.SC.Y.0049.000000T0000Z-250508T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
703 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have decreased below criteria.

$$

LMZ542-543-080900-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
703 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 
  30 kt and waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
321 
WHUS73 KGRB 080233
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
933 PM CDT Wed May 7 2025

LMZ542-543-080900-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
933 PM CDT Wed May 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 4 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
631 
WHUS73 KGRB 080902
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
402 AM CDT Thu May 8 2025

LMZ542-543-081015-
/O.EXP.KGRB.SC.Y.0049.000000T0000Z-250508T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
402 AM CDT Thu May 8 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have subsided; therefore the Small Craft Advisory
has been allowed to expire.

$$

Kurimski

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at May 6, 6:01 AM CDT, 5 hours 21 minutes earlier. Its key messages:

  • Near-critical fire weather conditions are expected this afternoon as afternoon temperatures soar into the upper 70s with relative humidity values in the upper teens to lower 20s. This affects mainly areas of central to north-central Wisconsin over the sandy soil region.
  • Elevated fire weather conditions are expected during the afternoon and early evening on Thursday and Friday away from Lake Michigan and the Bay of Green Bay. Relative humidity values are expected to drop to 15-30% Thursday afternoon, and 25-35% on Friday afternoon.
  • The next chance of showers and possibly a few thunderstorms will be on Friday night into Saturday with a passage of a cold front. The risk of severe storms is very low at this time.
Area forecast discussion, May 6, 6:01 AM CDT, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
601 AM CDT Tue May 6 2025

Updated aviation portion for 12Z TAF issuance

.KEY MESSAGES...

- Near-critical fire weather conditions are expected this
  afternoon as afternoon temperatures soar into the upper 70s with
  relative humidity values in the upper teens to lower 20s. This
  affects mainly areas of central to north-central Wisconsin over
  the sandy soil region.

- Elevated fire weather conditions are expected during the
  afternoon and early evening on Thursday and Friday away from
  Lake Michigan and the Bay of Green Bay. Relative humidity
  values are expected to drop to 15-30% Thursday afternoon, and
  25-35% on Friday afternoon.

- The next chance of showers and possibly a few thunderstorms will
  be on Friday night into Saturday with a passage of a cold front.
  The risk of severe storms is very low at this time.

&&

.DISCUSSION...
Issued at 227 AM CDT Tue May 6 2025

Short Term...Today...Tonight...and Wednesday

Upper level ridging will bring continued dry conditions to the
region today. High temperatures today are expected to soar into
the upper 70s across central and north-central Wisconsin, with
lower to middle 60s near the Lake Michigan shoreline. A deep mixed
layer up to 700 mb will mean very dry dew points in the 30s
across central and north-central Wisconsin this afternoon. The
combination of warm temperatures and dry dew points will cause
relative humidity values to tumble into the upper teens to lower
20s across north-central Wisconsin with lower to middle 20s across
central Wisconsin. This will cause near-critical fire weather
conditions this afternoon with the relatively light winds below 15
mph.

A surface backdoor cold front will track through the area late
tonight, bringing cooler temperatures to the region on Wednesday.
The 850 mb front will track through behind the surface front
Wednesday morning into the early afternoon. Some models
frontogenesis associated with the elevated front will combine with
some moisture to produce some sprinkles as it sags south on
Wednesday. Northeasterly winds will pick up behind the cold front
on Wednesday, gusting to 20 to 25 mph. Despite continued dry air
across north-central Wisconsin Wednesday afternoon, the cooler
surface temperatures will keep relative humidity values from
falling below the 30s during the afternoon.

Long Term...Wednesday Night Through Monday

A fairly tranquil period is expected into early next week. On
Wednesday night, gusty northeast winds will usher in cooler air
under mostly clear skies. On Thursday, a Hudson Bay high pressure
system will dominate the area bringing mild conditions with very
low relative humidity values. Bufkit soundings are indicating
precipitable water values near 0.2 inches. With high temperatures
in the lower to middle 60s away from Lake Michigan and the Bay of
Green Bay, afternoon relative humidity values are going to
plummet into the 15-30% range. The lowest values will be found
across the far north. With these Hudson Bay high events, model
forecast relative humidity values tend to be too moist with lowest
values during the afternoon. Confidence is fairly high with a
40-60% chance of dewpoint readings falling to 25 degrees or
lower, and even a 10-20% chance of dropping to 15 degrees or lower
on the NBM output. Current forecast has relative humidity values
dropping into the upper teens across the far north with 20 to near
30% elsewhere. Would not be surprise if a few spots dropped below
15%. The combination of the mild temperatures and low humidity
values will result in elevated fire weather conditions.

The high will slide east of the area Thursday night, with another
day of low humidity on Friday. Readings will not be as low as
Thursday as return flow sets up. Minimum relative humidity values
drop to 25-35% during the afternoon. A weak cold front will
approach the area Friday afternoon. The chances of rain could be
on the doorstep across north-central Wisconsin. The front is
expected to move across the area Friday night into Saturday
morning, bringing a chance of showers and thunderstorms. The NBM
probabilities of thunder are from 15-25%. The probability for
severe weather is very low at this time.

Otherwise, the main story early next week will be the building
500mb heights. It is possible that some of the warmest
temperatures of the spring are on the way! Maybe some 80s at
some point for some locations? With the warmer temperatures,
lake/bay breeze will be evident at some point during the afternoon
into the evening.

&&

.AVIATION...for 12Z TAF Issuance
Issued at 601 AM CDT Tue May 6 2025

VFR conditions are expected across the region for this TAF
period, with SCT-BKN mid-level clouds expected in most areas
through tonight. A BKN stratocumulus layer may briefly impact far
eastern WI (including MTW) this morning, but expect ceilings to
remain VFR. Skies should clear later today, but clouds will
increase again in northern WI as a cold front moves through during
the evening and overnight. Low clouds may push into northern WI
late tonight, but confidence isn't high enough to include in this
set of TAFs.

Light and variable winds will become NW-N today. A lake breeze
should bring SE winds to the lake MI shoreline later in the
afternoon. Winds will turn NE as the cold front moves through
tonight.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Kurimski/Eckberg
AVIATION.......Kurimski
Hazardous weather outlook, May 6, 3:02 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
302 AM CDT Tue May 6 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070815-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
302 AM CDT Tue May 6 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Warm and dry conditions will lead to near critical fire weather
conditions this afternoon into early this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Mild and dry conditions may lead to elevated fire weather
conditions on Thursday, and possibly again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any fire activity to the nearest
law enforcement agency.

LMZ521-522-541>543-070815-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
302 AM CDT Tue May 6 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Persistent northeast winds may bring waves hazards to small craft
Wednesday and Wednesday night on Lake Michigan.

Kurimski/Eckberg

In the hours before

Special weather statement, May 6, 9:14 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
914 AM CDT Tue May 6 2025

WIZ005-010>012-018-019-070100-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
914 AM CDT Tue May 6 2025

...LOW RELATIVE HUMIDITIES TODAY OVER NORTHERN WISCONSIN...

Temperatures warming into the upper 70s this afternoon will cause
minimum RHs to fall to near or just under 20 percent over northern
Wisconsin. Any areas with dry grasses or vegetation that have not
greened up yet will be susceptible. Winds will be light today,
mainly under 10 mph. Check with the WI DNR or your local county
before attempting any outdoor burning.

JLA

Nearby

Small Craft Advisories in Wisconsin, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.